# SDR DALA2016040702688

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON RT CUSP WEB BETWEEN BS 389-408 AND X=-54 TO X=-60.  CUSPS WEB WERE REPAIRED IAW SRM 53-05, FIG 131A AND 51-10-3, PAR 14, 21, 38.
